# SDR SWIA201231281

- Difficulty date: July 11, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 32,834 hours, 45,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EXIT PLACARD AT 6C, FELL OFF.  (FLT 7359)  REPLACED THE EMERGENCY EXIT LIGHT ASSEMBLY AT 6C.
